"Drug Eruptions" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Adverse cutaneous reactions caused by ingestion, parenteral use, or local application of a drug. These may assume various morphologic patterns and produce various types of lesions.
- Drug Eruptions
- Drug Eruption
- Eruption, Drug
- Eruptions, Drug
- Dermatitis Medicamentosa
- Dermatitis, Adverse Drug Reaction
Morbilliform Drug Reaction
- Morbilliform Drug Reaction
- Drug Reaction, Morbilliform
- Drug Reactions, Morbilliform
- Morbilliform Drug Reactions
- Reaction, Morbilliform Drug
- Reactions, Morbilliform Drug
- Maculopapular Exanthem
- Exanthem, Maculopapular
- Exanthems, Maculopapular
- Maculopapular Exanthems
- Morbilliform Exanthem
- Exanthem, Morbilliform
- Exanthems, Morbilliform
- Morbilliform Exanthems
- Maculopapular Drug Eruption
- Drug Eruption, Maculopapular
- Drug Eruptions, Maculopapular
- Eruption, Maculopapular Drug
- Eruptions, Maculopapular Drug
- Maculopapular Drug Eruptions
Below are MeSH descriptors whose meaning is more general than "Drug Eruptions".
Below are MeSH descriptors whose meaning is more specific than "Drug Eruptions".
This graph shows the total number of publications written about "Drug Eruptions" by people in this website by year, and whether "Drug Eruptions" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
|Year||Major Topic||Minor Topic||Total|
To return to the timeline, click here.
Below are the most recent publications written about "Drug Eruptions" by people in Profiles.
Crow LD, Perkins I, Twigg AR, Fassett MS, LeBoit PE, Berger TG, Khodosh R. Treatment of PD-1/PD-L1 Inhibitor-Induced Dermatitis Resolves Concomitant Eruptive Keratoacanthomas. JAMA Dermatol. 2020 05 01; 156(5):598-600.
Morris LM, Lewis HA, Cornelius LA, Chen DY, Rosman IS. Neutrophil-predominant bullous pemphigoid induced by checkpoint inhibitors: A case series. J Cutan Pathol. 2020 Aug; 47(8):742-746.
Weiss GJ, Waypa J, Blaydorn L, Coats J, McGahey K, Sangal A, Niu J, Lynch CA, Farley JH, Khemka V. A phase Ib study of pembrolizumab plus chemotherapy in patients with advanced cancer (PembroPlus). Br J Cancer. 2017 Jun 27; 117(1):33-40.
Perli D, Martone C, Rapose A. Naltrexone-induced Nicolau syndrome masquerading as cutaneous abscess. BMJ Case Rep. 2012 Dec 14; 2012.
Mahmoud BH, Eide MJ. Bendamustine-induced "flagellate dermatitis". Dermatol Online J. 2012 Nov 15; 18(11):12.
Boucher J, Olson L, Piperdi B. Preemptive management of dermatologic toxicities associated with epidermal growth factor receptor inhibitors. Clin J Oncol Nurs. 2011 Oct; 15(5):501-8.
Alberta-Wszolek L, Mousette AM, Mahalingam M, Levin NA. Linear IgA bullous dermatosis following influenza vaccination. Dermatol Online J. 2009 Nov 15; 15(11):3.
Bremmer M, Deng A, Gaspari AA. A mechanism-based classification of dermatologic reactions to biologic agents used in the treatment of cutaneous disease: Part 1. Dermatitis. 2009 Jul-Aug; 20(4):182-92.
Cheng H, Geist DE, Piperdi M, Virk R, Piperdi B. Management of imatinib-related exacerbation of psoriasis in a patient with a gastrointestinal stromal tumour. Australas J Dermatol. 2009 Feb; 50(1):41-3.
Kay J. Nephrogenic systemic fibrosis: a gadolinium-associated fibrosing disorder in patients with renal dysfunction. Ann Rheum Dis. 2008 Dec; 67 Suppl 3:iii66-9.